In case of an overdose of syrup, signs such as vomiting, gastroenteritis, nausea and diarrhea, and a feeling of excitement may appear. Treatment is symptomatic.
Taking excessive capsules can lead to the development of gastrointestinal disorders (the symptoms are indicated above), and also from the side of the central nervous system (this includes dizziness, drowsiness, headaches and speech disorders, and in some cases, convulsions). Also among the symptoms: heartburn, delirium and suffocation, and in addition cyanosis, ataxia, weakness in the muscles and miosis.
Among the manifestations of severe intoxication: cardiogenic collapse, coma and uneven surface breathing.
In people who took 30 ml of eucalyptus oil, cardiac arrhythmia was observed. There is also information about a single disorder in the kidneys with the development of hematuria and anuria with albuminuria (in the case of ingestion of 120-220 ml of substance).
Therapy is symptomatic. There is no information on a specific antidote. Since there is a risk of aspiration, induce vomiting is prohibited. It is required to provide the victim with the necessary amount of fluid in the body (excluding alcohol and milk, because these drinks can cause resorption of the active components of the capsules inside the blood).
The use of any medicinal methods depends on the clinical signs and the amount of medication used. With the use of a small amount of drugs and the absence of signs of intoxication in a person (or if there is only vomiting and slight dizziness), it will be enough to simply observe the state of health during a few hours.
When using a large number of drugs or when severe clinical manifestations occur, gastric lavage is required after the procedure of intubation of the trachea. Further, it is necessary to take activated charcoal, and if there are spasms, diazepam is needed. In addition, the kidneys should be monitored.